Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a generalized Volterra equation in Hilbert space


Author: Romano M. De Santis
Journal: Proc. Amer. Math. Soc. 38 (1973), 563-570
MSC: Primary 47B99; Secondary 45D05, 47A60
DOI: https://doi.org/10.1090/S0002-9939-1973-0317102-4
MathSciNet review: 0317102
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The objective of this paper is to establish a fundamental theorem on the existence and uniqueness of the solution of a generalized Volterra equation in Hilbert space. Some applications to the areas of abstract functional analysis and modern mathematical systems theory are pointed out.


References [Enhancements On Off] (What's this?)

  • [1] M. S. Brodskiĭ, On the triangular representation of completely continuous operators with one-point spectra, Uspehi Mat. Nauk 16 (1961), no. 1 (97), 135-141; English transl., Amer. Math. Soc. Transl. (2) 47 (1965), 59-65. MR 24 #A426. MR 0130566 (24:A426)
  • [2] M. Damborg and A. Naylor, The fundamental structure of input-output stability for feedback systems, IEEE Trans. on System Science and Cybernetics, April, 1970.
  • [3] R. M. De Santis, Causality structure of engineering systems, Ph.D. Thesis, University of Michigan, Ann Arbor, Mich., 1971.
  • [4] -, Causality, strict causality and invertibility for systems in Hilbert resolution spaces, Technical Report DA-AN-72-006, École Polytechnique, Montréal, Canada.
  • [5] I. C. Gohberg and M. G. Kreĭn, Theory and applications of Volterra operators in Hilbert space, ``Nauka", Moscow, 1967; English transl., Transl. Math. Monographs, vol. 24, Amer. Math. Soc., Providence, R.I., 1970. MR 36 #2007. MR 0264447 (41:9041)
  • [6] R. Saeks, Causality in Hilbert space, SIAM Rev. 12 (1970), 357-383. MR 0412893 (54:1014)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B99, 45D05, 47A60

Retrieve articles in all journals with MSC: 47B99, 45D05, 47A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0317102-4
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society